IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

van Kampen's theorem for $ n$-stage covers


Author: J. C. Chipman
Journal: Trans. Amer. Math. Soc. 192 (1974), 357-370
MSC: Primary 55A10
DOI: https://doi.org/10.1090/S0002-9947-1974-0339122-1
MathSciNet review: 0339122
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A version of van Kampen's theorem is obtained for covers whose members do not share a common point and whose pairwise intersection need not be connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55A10

Retrieve articles in all journals with MSC: 55A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0339122-1
Keywords: Fundamental group, covers, maximal tree, n-stage cover, limit of a group system
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society